# SDR ASAA2015042211463

- Difficulty date: April 22, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 8,230 hours, 2,648 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 123C0976
- Condition: Failed
- Location: Cabin Temp
- Part time: 59,979 hours, 29,331 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ON RECALL THE AFT CAB ZONE TEMP ILLUMINATED. EXTINGUISHED ON RESET OF THE MASTER RECALL SYSTEM. GROUNDED - YES. WHILE ON DEFERRAL, ON RECALL "AIR CONDITIONING" ANNUNCIATOR LIGHT NOT ILLUMINATING WITH CURRENT MEL CONDITION. FOUND RIGHT PACK CONTROLLER FAILED WITH "STBY PACK" LIGHT ILLUMINATED. T/S PER FIM 21-62 TASK 802. REPLACED RIGHT PACK CONTROLLER PER AMM REF 21-61-20--000-8801/ 21-61-21-400-801.
